# SDR AUS20021128

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Misrepaired
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON INCORRECTLY SECURED TO THE HINGE BRACKET ASSEMBLY. ATTACHMENT HOLE DRILLED OVERSIZE AND A RIVNUT FITTED. UNAPPROVED PART / REPAIR. PERSONNEL / MAINTENANCE ERROR.
